A note on a stochastic location problem
In this note we give a short and easy proof of the equivalence of Hakimi's one-median problem and the k-server-facility-loss median problem as discussed by Chiu and Larson in Computer and Operation Research. The proof makes only use of a stochastic monotonicity result for birth and death processes and the insensitivity of the M/G/k/k loss model.
|Keywords||Hakimi median, stochastic location, stochastic monotonicity|
|Persistent URL||dx.doi.org/10.1016/0167-6377(93)90042-F, hdl.handle.net/1765/11643|
Frenk, J.B.G., Labbé, M., & Zhang, S.. (1993). A note on a stochastic location problem. Operations Research Letters, 13(4), 213–214. doi:10.1016/0167-6377(93)90042-F